MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PREVUE II SCANNER

C.R. BARD, INC. (BASD) -3006260740 PREVUE II SCANNER
Model Number N/A
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f ¿ the information provided by bd represents all of the known information at this time.This complaint was received as part of a clinical survey.Contact information was requested but not provided by the customer in the survey process.As such, any additional information including regarding the patient or subject sample cannot be obtained.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported via study/survey: screen froze and device became unresponsive just prior to the start of the procedure.The device was reset and functioned normally after.

Brand Name
PREVUE II SCANNER
Common Device Name
PREVUE II SCANNER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22893661
Report Number3006260740-2025-06120
Device Sequence Number5986418
Product Code IYO
UDI-Device Identifier00801741214912
UDI-Public(01)00801741214912(11)230801
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K211193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number9770700
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Initial Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown